MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-2-2-3D
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 product analysis: as found condition (condition of returned device): the concerto device was returned for analysis within a shipping box, a sealed plastic biohazard pouch, an opened concerto outer (b801365) carton, an opened concerto inner pouch (b801365), a resealable plastic bag, and within an introducer sheath.No microcatheter was returned.Visual inspection/damage location details: no introducer sheath was returned.The pushwire was found to be bent at ~6.1m, damaged (twisted) at ~153.6cm, and damaged distal to the detach element from the proximal end.The concerto implant coil was found to be broken off and not returned.The detach element was found to be still intact with the pushwire.The shield coil was found to be damaged.The coin was found to be retracted from the lumen stop.No other anomalies were observed.Testing/analysis (including sem reports): none.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ was able to be confirmed, as the concerto device was returned with the pushwire bent, damaged, and the implant coil broken off and not returned.The damage found with the concerto device was found to be consistent with advancement against resistance.No implant coil was returned for assessment; therefore, any contribution the implant coil had towards the resistance/break was unable to be assessed.A few possible cause of catheter resistance are but not limited to, incompatible catheter, damage or kink to pushwire, and/or user does not maintain continuous flush; however, the root cause was unable to be determined.Based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in sheath¿ was unable to be confirmed.No introducer sheath was returned for assessment.Any contribution the introducer sheath had towards the resistance/break was unable to be assessed.The report notes that ¿concerto coil had resistance/was stuck in the sheath.Furthermore, it was reported that the coil became entangled with the microcatheter and damaged it.¿.The non-medtronic (prograde 2.4 fr) microcatheter mentioned in the procedure was not retur ned; therefore, the condition of the catheter was unable to be assessed.Any contribution the catheter had towards the damage/resistance was unable to be verified.Compatibility cannot be confirmed as no lot or reference numbers were provided for the non-medtronic catheter.It was reported that the concerto coil was prepared; although, during preparation, the introducer sheath was not held vertically when the implant coil was pulled back inside during hydration; the device was held horizontally.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received report regarding concerto coil that had resistance/was stuck in the sheath.Furthermore, it was reported that the coil became entangled with the microcatheter and damaged it.There were no patient symptoms or complications associated with this event.(b)(6) 2026 e1 (rep, hcp, for): additional information received reported that during preparation, the introducer sheath was not held vertically when the implant coil was pulled back inside during hydration; the device was held horizontally.The coil never entered the microcatheter or the patient's body.The coil was replaced to complete the procedure successfully.Ancillary device: terumo progreat 2.4f catheter.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24618934
Report Number2029214-2026-00452
Device Sequence Number9833801
Product Code KRD
UDI-Device Identifier00847536045071
UDI-Public(01)00847536045071(17)270903(10)B801365
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV-2-2-3D
Device Catalogue NumberPV-2-2-3D
Device Lot NumberB801365
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown